# SDR UPS05444535

- Difficulty date: May 15, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 94,338 hours, 23,406 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C EMP - STA 2638 BETWEEN S-7L AND S-8L EXT. SKIN CRACKED APPROX 10 INCHES ( CRACK LENGTH 10 INCHES ) EMP - BS 2638 BETWEEN S-7L & S-8L SKIN REPAIRED IAW SRM 53-30-03 FIG 1A.
